non lasting effectsI am medicated wit natrum muriaticum 30 grs. (10 gl./day before going to bed at night), and it made me good during two months or so, but after that my simptoms return and, if possible, get worst. The same happened before, when I had one dose of Nat. Mur. 1000 (and after that 10000, in both cases two papers on one night and next morning), improving my health for about one or two months and nothing further.
How can I get the maximum effect from the medication?. Thanhs. EJG
egastellu on 2003-07-16
You will have to post your symptoms 1) Prior to starting with Nat.Mur. and 2) After the Nat. Mur. medication process.
Can help !
♡ PANKAJ VARMA last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.